Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Modified proof of a local analogue of the Grothendieck Conjecture.

Abrashkin, Victor (2010) 'Modified proof of a local analogue of the Grothendieck Conjecture.', Journal de theorie des nombres de Bordeaux., 22 (1). pp. 1-50.

Abstract

A local analogue of the Grothendieck Conjecture is an equivalence of the category of complete discrete valuation fields K with finite residue fields of characteristic p and the category of their Galois groups together with their ramification filtration. The case of field of characteristic 0 was considered earlier by Mochizuki, the the author proved it by differennt method if p>2, but the characteristic of K is not necessarily 0. This paper represents a modified approach, which covers also the case p=2.

Item Type:Article
Keywords:Local fields, Ramification filtration, Grothendieck Conjecture.
Full text:Full text not available from this repository.
Publisher Web site:http://jtnb.cedram.org/jtnb-bin/item?id=JTNB_2010__22_1_1_0
Record Created:21 Feb 2011 16:20
Last Modified:22 Feb 2011 09:24

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library